Far Eastern Mathematical Journal

To content of the issue


Extremal cubature formulas for anisotropic classes


Bykovskii V.A.

2019, issue 1, Ń. 10-19


Abstract
Let $E^{(\alpha; s)}$ be a class of periodical functions $$f(x_1, \dots, x_s)=\sum_{(m_1, \dots, m_s)\in \mathbb{Z}^s} c(m_1, \dots, m_s)\exp\left(2\pi i(m_1 x_1+\dots+ m_s x_s)\right)$$ with $\left|c(m_1, \dots, m_s)\right|\leq \prod_{j=1} \left(\text{max} (1, |m_j|)\right)^{-\alpha},$ and $1< \alpha < \infty$. In this work for all natural numbers $1< N < \infty$ we prove best possible estimation $$R_N\left(E^{(\alpha; s)}\right)\ll_{\alpha, s} \frac{\left(\log N\right)^{s-1}}{N^\alpha}$$ for the error of the best cubature formula on the class $E^{(\alpha; s)}$ with $N$ nodes and weights. Similar results are proved for other classes of functions.

Keywords:
cubature formulas, anisotropic classes of functions

Download the article (PDF-file)

References

[1] S. M. Nikol'skii, Kvadraturnye formuly, Nauka, M., 1974.
[2] N. M. Korobov, “Priblizhennoe vychislenie kratnykh integralov s pomoshch'iu metodov teorii chisel”, Dokl. AN SSSR, 115:6, (1957), 1062–1065.
[3] N. M. Korobov, Teoretiko-chislovye metody v priblizhennom analize, MTsNMO, M., 2004.
[4] N. M. Korobov, “O priblizhennom vychislenii kratnykh integralov”, Dokl. AN SSSR, 124:6, (1959), 1207–1210.
[5] N. S. Bakhvalov, “O priblizhennom vychislenii kratnykh integralov”, Vestnik MGU, 6, (1959), 3–18.
[6] N.M. Korobov, “Kvadraturnye formuly s kombinirovannymi setkami”, Mat. zametki, 55:2, (1994), 83–90.
[7] I. F. Sharygin, “Otsenki snizu pogreshnosti kvadraturnykh formul na klassakh funktsii”, Vych. matem. i matem. fiziki, 3, (1963), 370–376.
[8] K.K. Frolov, “Otsenki sverkhu pogreshnosti kvadraturnykh formul na klassakh funktsii”, Dokl. AN SSSR, 231:4, (1976), 818–821.
[9] V. A. Bykovskii, O pravil'nom poriadke pogreshnosti optimal'nykh kubaturnykh formul v prostranstvakh s dominiruiushchei proizvodnoi i kvadratichnykh otkloneniiakh setok, AN SSSR. Dal'nevostochnyi nauchnyi tsentr. Vychislitel'nyi tsentr, Vladivostok, 1985, 31 s.
[10] M. M. Skriganov, “Constructions of uniform distributions in terms of geometry of numbers”, Algebra i analiz, 6:3, (1994), 200–230.
[11] V. A. Bykovskii, Otsenki otklonenii optimal'nykh setok v norme i teoriia kvadra- turnykh formul, Dal'nauka, Vladivostok, 1995, 19 s.
[12] V. N. Temliakov, “Ob otsenkakh pogreshnostei kvadraturnykh formul dlia klassov funktsii s ogranichennoi smeshannoi proizvodnoi”, Mat.zametki, 46, (1989), 128–134.
[13] V. N. Temliakov, “Ob odnom prieme polucheniia otsenok snizu pogreshnostei kvadraturnykh formul”, Mat. sb., 181:10, (1990), 1403–1413.
[14] V. S. Kassels, Vvedenie v geometriiu chisel, Mir, M., 1965; Angl. perevod: J. W. S. Cassels, An introduction to the geometry of numbers, Springer-Verlag, 1959.
[15] Z. I. Borevich, I. R. Shafarevich, Teoriia chisel, Nauka, M., 1985.
[16] S. M. Nikol'skii, Priblizhenie funktsii mnogikh peremennykh i teoremy vlozheniia, Nauka, M., 1977.

To content of the issue